RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1996, Volume 212, Pages 220–240 (Mi tm1081)  

This article is cited in 17 scientific papers (total in 17 papers)

Selections of filtered multivalued mappings

E. V. Shchepin, N. B. Brodskii


Full text: PDF file (3359 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 212, 209–229

Bibliographic databases:
UDC: 515.126.83
Received in April 1996

Citation: E. V. Shchepin, N. B. Brodskii, “Selections of filtered multivalued mappings”, Mappings and dimension, Collection of articles. To hundred' birthday of Academician P. S. Alexandroff, Tr. Mat. Inst. Steklova, 212, Nauka, Moscow, 1996, 220–240; Proc. Steklov Inst. Math., 212 (1996), 209–229

Citation in format AMSBIB
\Bibitem{ShcBro96}
\by E.~V.~Shchepin, N.~B.~Brodskii
\paper Selections of filtered multivalued mappings
\inbook Mappings and dimension
\bookinfo Collection of articles. To hundred' birthday of Academician P. S. Alexandroff
\serial Tr. Mat. Inst. Steklova
\yr 1996
\vol 212
\pages 220--240
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635051}
\zmath{https://zbmath.org/?q=an:0898.54020|0873.54022}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 212
\pages 209--229


Linking options:
  • http://mi.mathnet.ru/eng/tm1081
  • http://mi.mathnet.ru/eng/tm/v212/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Semenov, “Fixed-point theorems for a controlled withdrawal of the convexity of the values of a set-valued map”, Sb. Math., 189:3 (1998), 461–480  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. B. Brodskii, “Extension of $UV^n$-valued mappings”, Math. Notes, 66:3 (1999), 283–291  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. B. Brodskii, “On the extension of compact-valued maps”, Russian Math. Surveys, 54:1 (1999), 256–257  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Semenov P.V., “On the Lebesgue function of open coverings”, Topology and Its Applications, 107:1–2 (2000), 147–152  crossref  mathscinet  zmath  isi
    5. D. Repovš, P. V. Semenov, “On the Relation between the Nonconvexity of a Set and the Nonconvexity of Its $\varepsilon$-Neighborhoods”, Math. Notes, 70:2 (2001), 221–232  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Brodsky N., Chigogidze A., “Extension dimensional approximation theorem”, Topology and Its Applications, 125:3 (2002), 385–391  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Repovs D., Semenov P.V., “On relative approximation theorems”, Houston Journal of Mathematics, 28:3 (2002), 497–509  mathscinet  zmath  isi
    8. Brodsky N.B., “Sections of maps with fibers homeomorphic to a two-dimensional manifold”, Topology and Its Applications, 120:1–2 (2002), 77–83  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Valov V., “Continuous selections and finite C-spaces”, Set-Valued Analysis, 10:1 (2002), 37–51  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Brodsky N., Chigogidze A., “Hurewicz theorem for extension dimension”, Topology and Its Applications, 129:2 (2003), 145–151  crossref  mathscinet  zmath  isi  scopus  scopus
    11. S. M. Ageev, “Nonpolyhedral proof of the Michael finite-dimensional selection theorem”, J. Math. Sci., 144:5 (2007), 4367–4379  mathnet  crossref  mathscinet  zmath
    12. Di Caprio D., Watson S., “Continuous selections and purely topological convex structures”, Topology Proceedings, Topology Proceedings (Monographic Series), 29, no. 1, 2005, 75–103  mathscinet  zmath  adsnasa  isi
    13. Brodsky N., Chigogidze A., Scepin E.V., “Sections of Serre fibrations with 2-manifold fibers”, Topology and Its Applications, 155:8 (2008), 773–782  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Gel'man B., Obukhovskii V., “On connections between some selection and approximation results for multivalued maps”, Topology and Its Applications, 155:8 (2008), 805–813  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Ageev S.M., Cencelj M., Repovs D., “Preserving Z-sets by Dranishnikov's resolution”, Topology and Its Applications, 156:13 (2009), 2175–2188  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Brodskiy N., Chigogidze A., Shchepin E.V., “Local sections of Serre fibrations with 3-manifold fibers”, Topology and Its Applications, 157:4 (2010), 809–814  crossref  mathscinet  zmath  isi  scopus  scopus
    17. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:175
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020